# SDR CA190731022

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 4,106 hours
- Engine: Cont IO470L
- Propeller: Hartzl HCC3YF2
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 95420012605
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF CABIN ENTRANCE DOOR OPENED AND PILOT RETURNED TO AIRPORT. THE PILOT PROPERLY CLOSED THE DOOR AND ENSURED IT WAS LATCHED. HE THEN RETURNED TO THE RUNWAY TO CONTINUE THE INTENDED FLIGHT. (TC# 20190731022)
